MathSciNet Relay Station
MathSciNet bibliographic data
MR2276607 (2008a:58034) 58J52 (58J20 58J40)
Scott, Simon Zeta forms and the local family index theorem. Trans. Amer. Math. Soc. 359 (2007), no. 5, 1925–1957 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement